# SDR ASAA2015052111823

- Difficulty date: May 21, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 26,591 hours, 8,209 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2430 · DC Generating System
- Part: Tru
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND TR UNIT LIGHT ILLUMINATED DURING PPR-FLIGHT. GROUNDED - YES. CREW ALSO REPORTS A/C WOULD NOT ACCEPT GROUND POWER.  FOUND TRU 1, TRU 2, AND TRU 3 C/B'S OUT. CHECKED. NO HISTORY - 60 DAYS. GVI BEHIND PANELS AND AT TRU'S GOOD. SUSPECT GROUND POWER FAULT, MISSING A PHASE.  RESET SAME 3 EA C/B'S. THEY RESET NORMAL AND STAY IN. REF MM 20-60-01. OPS CHECK SAME TRU 1, TRU 2, AND TRU 3.  NO TRU FAIL LIGHT ON.  REF MM 24-32-11.
